# SDR AWXA200400366

- Difficulty date: April 14, 2004
- Submitted: April 15, 2004
- Operation: Air carrier
- Aircraft: N909AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24522
- Aircraft time: 55,826 hours, 21,276 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 100865
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAS - EEL - DURING 8-DAY CHECK THE L-1 DOOR OVERHEAD EMERGENCY EXIT LIGHT WAS FOUND INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED EMERGENCY LIGHT POWER SUPPLY M731 AT BS 369, LBL 5, WL 290, OPERATIONAL CHECK WAS GOOD.
